# SDR SWIA202265080

- Difficulty date: January 6, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ON PAX DOOR, AT UPPER TORQUE TUBE, STOP FITTING HARDWARE IS CORRODED.   (MARKED)    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED PAX DOOR  CORRODED HARDWARE FOR THE STOP FITTING INCLUDED STOP BOLT REF: CRJ-200 SRM TASK 51-41-02. ADJUSTMENT CHECK GOOD. OPS CHECK GOOD.
